# SDR 95FDEA01752

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1), ON EXTERIOR SKIN SURFACE AT BS 720A PLUS 10 TO 720C, BL 0 WL 145.  CORROSION FOUND WHILE ACCESSING NR0481 BENEATH RAM AIR DOOR'S SPLITTER VALVE.  BLENDED CORROSION ON EXTERIOR SKIN BS 720A TO 720C BL 0 WL 145 BENEATH RAM AIR SPLITTER VANE.  CORROSION FOUND TO BE WITHIN LIMITS PER FEDEX SRM 53-30-1, CLEANED AND TREATED SKIN.
